# SDR SWAA2023041916839

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR PANEL HAS DELAMINATION 241ZF<[01] REPLACED WITH NEW PANEL; INSTALLATION ACCOMPLISHED ON TTG800HCASM.;[02] PER AMM 53-21-00;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
